On the extremal solutions of semilinear elliptic problems
Lamia Ben Chaabane
Abstract and Applied Analysis, 2005, vol. 2005, 1-9
Abstract:
We investigate here the properties of extremal solutions for semilinear elliptic equation − Δ u = λ f ( u ) posed on a bounded smooth domain of ℝ n with Dirichlet boundary condition and with f exploding at a finite positive value a .
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/380980.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/380980.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:380980
DOI: 10.1155/AAA.2005.1
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().